The Annals of Mathematical Statistics

A Note on Incomplete Block Designs

A. M. Kshirsagar

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 29, Number 3 (1958), 907-910.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177706549

Digital Object Identifier
doi:10.1214/aoms/1177706549

Mathematical Reviews number (MathSciNet)
MR98452

Zentralblatt MATH identifier
0088.11903

JSTOR
links.jstor.org

Citation

Kshirsagar, A. M. A Note on Incomplete Block Designs. Ann. Math. Statist. 29 (1958), no. 3, 907--910. doi:10.1214/aoms/1177706549. http://projecteuclid.org/euclid.aoms/1177706549.


Export citation